# SDR AALA990418

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 481-486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 26L AT STATION 481 TO 486.  CUT OUT CORRODED END OF STRINGER AND INSTALLED EXTENDED PRODUCTION SPLICE PER ESO11697 3/17/99.  (M)
